BOSTON SCIENTIFIC CORPORATION ATHLETIS PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
39347-051050 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in a non-tortuous shunt.A 5.0mm x 100mm x 50cm athletis pta balloon dilatation catheter was selected for the shunt percutaneous transluminal angioplasty procedure.During the procedure, however, the balloon ruptured.The balloon was able to be removed using the normal method, and it was replaced with another athletis device to complete the procedure.There were no patient complications reported.
Additional Manufacturer Narrative
Product code - lit, dqy.